# SDR CALA2020010600056

- Difficulty date: December 28, 2019
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N18243
- Make and model: Boeing 737824
- Aircraft serial: 28806
- Aircraft time: 64,601 hours, 23,005 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 182A5401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORZ STAB STA 147.9 VERT STIFFENER NO.2 HAS VISIBLE CRACK. REF BY PEMCO NRS 2645N839. REPAIRED VERT STIFFENER #2 AT HORZ STAB STA 147.9 IAW B737-800 SRM 55-10-09 REP 5 & SRM 55-10-01 REP 11, CATEGORY B REPAIR, REQ INSP THRESHOLD IS 56000FC''S AND EXTERNAL LOW FREQ EDDY CURRENT INSP AT 9000FC''S APPROVED TO PERFORM LFEC INSPECTION IN REFERENCE WITH SRM 55-10-01 REPAIR 11 P223 AT AN INSPECTION THRESHOLD OF 56,000 TOTAL FLIGHT CYCLES AND REPEAT INSPECTIONS OF A DVI AND LFEC AT 9,000 FLIGHT CYCLE INTERVALS TOMC-APPROVAL FROM SC1ELBYC COMMENT Q/C REVIEWED. Q/C REVIEWED. RECORDS UPDATE INIT: 56,000 TAFC (INIT WILL ITO TO RIR -2590) RIR: 9,000 FC....BK/245861
